Author Topic: Day 5 of klonopin micro taper suffering  (Read 219 times)

[Buddie]

Day 5 of klonopin micro taper suffering
« on: June 01, 2022, 03:25:55 pm »
So today is 5th day of my microtaper the last little bit of klonopin-.1495mg. I have been feeling pretty good but last night the tinnitus kicked it up a notch so was up until 4 a.m. This symptom is so awful...my ears feel so full and the noise in my head is unbearable. I'm not sure if I should hold or keep going. I'm not even sure if it is wd. I had been feeling so good compared to before then bam! It has me very depressed.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Day 5 of klonopin micro taper suffering
« Reply #1 on: June 02, 2022, 06:37:01 pm »
I don't know if this helps. I have had Tinnitus for 20 years. I don't think it was from Benzos. I have learned to live with it, some days are real bad and some days are good. I have turned the 24/7 noise into something that is soothing, to let me know that I am alive. I incorporate the noise into meditation, to retrain the brain to not to make Tinnitus a bad thing. Instead of the calming sound of a guided mediation with the calm music I use the tinnitus sound to calm me down.
It may not help, but if you have not tried meditation... even for 5 minutes a day... it may help. Meditation has also helped me to turn the volume down on the Tinnitus.
Meditation doesn't work for everyone and it was hard for me to start meditation, but if you try like I said before, with 5 minutes a day from a youtube meditation clip it may help you to keep calm and turn the volume down on the tinnitus.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.